A Serious Health Question
Find a Conversation
|Wed, 02-17-2010 - 1:21am|
Hi everyone... I was wondering what a friend of mine may have. He ate bad food and was consistently getting more and more sick for about 5 months before he got antibiotics. Those helped for about a year, although in the past 5 months he's had all the same symptoms of: diarrhea, vomiting, pains in the stomach, paleness, irregular bowel movements, rectal bleeding, etc.
We think E coli. from the undercooked meat may have caused the original sickness. After taking the antibiotics, he was fine for a year. Now he has been sick for 5 months again..
1. Could the antibiotics he took have caused gastroenteritis?
2. If so, could that be the reason he is having similar symptoms again..?
3. Could these combined periods of sickness do severe long term damage to the point where his system is sensitive with renal scarring and that is what's causing irregular bowel movements now?
I am seriously worried that what he had is coming back, or that the antibiotics hurt his system more to the point where his kidneys are failing.
We will see a doctor about this...but if ANYONE has or has had a similar case please contact me or leave me a comment with any opinions or advice!
Please e-mail me if you can help with any of this.
Edited 2/17/2010 1:23 am ET by kitty_erin